# SDR 145499

- Difficulty date: September 17, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N325JF
- Make and model: Emb EMB-145
- Aircraft serial: 145499
- Engine: Allsn AE3007A
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Light Dimmer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WIRE NR W101-0072-20 WAS FOUND BURNED IN HALF DURING INSPECTION AND TROUBLE SHOOTING TO CORRECT AN MEL ON THE BACK LIGHTING ON THE PILOTS SIDE ELECTRONIC CLOCK.  DURING INVESTIGATION IT WAS FOUND THAT THE SYSTEM DESIGN USED 20 GAUGE WIRE AT THE OUTPUT OF THE DC LAMP DIMMER THAT HAS AN INTERNAL CIRCUIT PROTECTION THAT TRIPS AT 16.75 AMPS WHICH EXCEEDS THE RATING FOR 20 GAUGE WIRE.  RECOMMEND REEVALUATION OF SYSTEM DESIGN AND PROTECTION OF WIRING ON OUTPUT SIDE OF DC LAMP DIMMER.
